# SDR DL76G100923

- Difficulty date: April 15, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 52,953 hours, 7,589 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 161T11721
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O EICAS CAUTION MESSAGE GEAR DISAGREE ALUMINATION FOLLOWED BY AND EICAS CAUTION GEAR DOOR MESSAGE AND BOTH INDIVIDUAL DOORS AND GEAR DIAGREEMENT LIGHT.  JACKED ACFT SWUNG GEAR. LT MLG DRAG BRACE CHATTERING AND GEAR DID NOT GO ALL THE WAY UP.  FOUND LT MLG DRAG BRACE INBD FITTING      MISSING GREASE ZERK.  INST. SAME LUBE FITTING.  OPERATED   GEAR SEVERAL TIMES ALL SYS OP NML. ACFT OK  FOR SVC ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS
